# SDR AALA202011239014

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 26,709 hours, 11,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR SLIDE GIRT BAR STUCK, UNABLE TO ARM SLIDE.  ADJUSTED GIRT BAR TO CORRECT POSITION.  OPERATIONS CHECK GOOD.
